Follow
Dr. Devendra Kumar
Title
Cited by
Cited by
Year
A parameter-uniform numerical method for time-dependent singularly perturbed differential-difference equations
D Kumar, MK Kadalbajoo
Applied Mathematical Modelling 35 (6), 2805-2819, 2011
812011
Fitted mesh B-spline collocation method for singularly perturbed differential–difference equations with small delay
MK Kadalbajoo, D Kumar
Applied Mathematics and Computation 204 (1), 90-98, 2008
762008
A parameter-uniform numerical scheme for the parabolic singularly perturbed initial boundary value problems with large time delay
D Kumar, P Kumari
Journal of Applied Mathematics and Computing 59, 179-206, 2019
482019
A computational method for singularly perturbed nonlinear differential-difference equations with small shift
MK Kadalbajoo, D Kumar
Applied Mathematical Modelling 34 (9), 2584-2596, 2010
472010
Parameter-uniform numerical treatment of singularly perturbed initial-boundary value problems with large delay
D Kumar, P Kumari
Applied Numerical Mathematics 153, 412-429, 2020
402020
Initial value technique for singularly perturbed two point boundary value problems using an exponentially fitted finite difference scheme
MK Kadalbajoo, D Kumar
Computers & Mathematics with Applications 57 (7), 1147-1156, 2009
372009
A parameter‐uniform scheme for singularly perturbed partial differential equations with a time lag
D Kumar, P Kumari
Numerical Methods for Partial Differential Equations 36 (4), 868-886, 2020
292020
An implicit scheme for singularly perturbed parabolic problem with retarded terms arising in computational neuroscience
D Kumar
Numerical Methods for Partial Differential Equations 34 (6), 1933-1952, 2018
292018
Geometric mesh FDM for self-adjoint singular perturbation boundary value problems
MK Kadalbajoo, D Kumar
Applied mathematics and computation 190 (2), 1646-1656, 2007
292007
A parameter-uniform method for singularly perturbed turning point problems exhibiting interior or twin boundary layers
D Kumar
International Journal of Computer Mathematics 96 (5), 865-882, 2019
272019
Numerical treatment of singularly perturbed delay differential equations using B-Spline collocation method on Shishkin mesh
D Kumar, MK Kadalbajoo
Jnaiam 7 (3-4), 73-90, 2012
272012
Trigonometric quintic B-spline collocation method for singularly perturbed turning point boundary value problems
MP Alam, D Kumar, A Khan
International Journal of Computer Mathematics 98 (5), 1029-1048, 2021
232021
A parameter‐uniform scheme for the parabolic singularly perturbed problem with a delay in time
D Kumar
Numerical Methods for Partial Differential Equations 37 (1), 626-642, 2021
222021
A parameter-uniform method for two parameters singularly perturbed boundary value problems via asymptotic expansion
D Kumar, AS Yadaw, MK Kadalbajoo
Applied Mathematics & Information Sciences 7 (4), 1525, 2013
212013
Variable mesh finite difference method for self-adjoint singularly perturbed two-point boundary value problems
MK Kadalbajoo, D Kumar
Journal of Computational Mathematics, 711-724, 2010
202010
A parameter-uniform collocation scheme for singularly perturbed delay problems with integral boundary condition
D Kumar, P Kumari
Journal of Applied Mathematics and Computing 63 (1-2), 813-828, 2020
192020
Comparative study of singularly perturbed two-point BVPs via: Fitted-mesh finite difference method, B-spline collocation method and finite element method
MK Kadalbajoo, AS Yadaw, D Kumar
Applied Mathematics and Computation 204 (2), 713-725, 2008
162008
A uniformly convergent quadratic B-spline collocation method for singularly perturbed parabolic partial differential equations with two small parameters
M Shivhare, PC Podila, D Kumar
Journal of Mathematical Chemistry 59, 186-215, 2021
152021
Quadratic B-spline collocation method for two-parameter singularly perturbed problem on exponentially graded mesh
M Shivhare, P Pramod Chakravarthy, D Kumar
International Journal of Computer Mathematics 98 (12), 2461-2481, 2021
102021
A non-linear single step explicit scheme for non-linear two-point singularly perturbed boundary value problems via initial value technique
MK Kadalbajoo, D Kumar
Applied mathematics and computation 202 (2), 738-746, 2008
102008
The system can't perform the operation now. Try again later.
Articles 1–20